Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the nonexistence of free differentiable $ S\sp{3}$-actions on homotopy spheres


Authors: Hsu-tung Ku and Mei-chin Ku
Journal: Proc. Amer. Math. Soc. 21 (1969), 101-103
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1969-0236949-5
MathSciNet review: 0236949
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236949-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society